Join the 'Suboxone' group to help and get support from people like you.
Suboxone Questions (Page 140)
We found 2101 questions associated with the 'Suboxone' topic.
Posted 12 Jul 2009 by jimmijustice • 1 answer
the past 2 days ive only taken 3 perk 30's to cut my self down a bit, now its been 12 hours since ive done anything. my legs are really cramping and i think im starting to get a bit of a stomach ache, when should i start taking the 8mg suboxone?
Posted 5 Jul 2009 by CuckooBird • 1 answer
... entire makeup, but it has kept me off of Vicoden. For the first time in my life, I do NOT drug seek. I feel like I have traded one addiction for another. I am looking for someone who has been on Suboxone for a long time and has gotten off of it. My questions is, will I be able to work? How bad ...
Posted 18 Aug 2009 • 1 answer
Posted 15 Jul 2009 by gatorfan22 • 2 answers
Posted 21 Jul 2009 by grefdf • 1 answer
... couple of weeks it worked great. The last week or so I havent been feeling the affects of it anymore, and it is making me anxious to do opiates again. What should I do?
Posted 5 Jul 2009 by girl e girl • 1 answer
hi, i have been taking suboxone for 9 days now and beginning 3 days ago I noticed my ankles and feet swelling. They ache and are uncomfortable. My Dr. is out of the office for the holidays and they dont have an after hours help line (go figure). I am also having trouble staying awake..not all the ...
Posted 2 Jun 2009 by dbatch • 1 answer
my daughter is taking suboxone for treatment of drug withdrawl ... how long will it take for her to be able to be completely drug free?
Posted 1 Jul 2009 by marella • 1 answer
Posted 5 Jul 2009 by Firehouse • 1 answer
I am worried about having withdrawls and missing work.
Posted 1 Jul 2009 by donnie0928 • 1 answer
meaning taking 3 or 4, 8mg tablets a day wont help you any more than taking 2, 8mg tablets a day. cause im on 2 8's a day but feel like its not enough and when i told my dr. he said that it cuts off at 2. but yet i know other people with different dr. that get 3 or 4 8's a day was ...
Posted 11 Jun 2009 by char9351 • 1 answer
my husband lost his job 2 years ago and i am on disability medicare will pay for a treatment center but not for the suboxone . doesn't make since especially where it would save thousands of dollars wiyth the pill. please any advice is great. char9351
Posted 12 Jul 2009 by scottymo • 3 answers
Posted 19 Jun 2009 by MichelleEd • 3 answers
I'm afraid if he gets a pain shot or pill it will have horrible side effects. He is going by himself and does not always tell the truth at the ER. He may try to hide his suboxone use. He says he can't move his leg and needs help. Any suggestions
Posted 22 Jun 2009 by addicted2luv • 1 answer
I'm trying to withdraw from suboxone using clinidine... does anyone have experience with this? Will?
Posted 12 Jun 2009 by dreamingoutloud18 • 1 answer
... it really help?
Ask a Question
Related Condition Support Groups
Suboxone Patient Information at Drugs.com
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)